Hiroshima Mathematical Journal

Note on the canonical extensions and the boundary values for distributions in the space $H\sp{\mu }$

Mitsuyuki Itano

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 1, Number 2 (1971), 405-425.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206137981

Digital Object Identifier
doi:10.32917/hmj/1206137981

Mathematical Reviews number (MathSciNet)
MR0317039

Zentralblatt MATH identifier
0262.46040

Subjects
Primary: 46F10: Operations with distributions

Citation

Itano, Mitsuyuki. Note on the canonical extensions and the boundary values for distributions in the space $H\sp{\mu }$. Hiroshima Math. J. 1 (1971), no. 2, 405--425. doi:10.32917/hmj/1206137981. https://projecteuclid.org/euclid.hmj/1206137981


Export citation

References

  • [1] L. Hormander, Linear partial differential operators, Springer, 1969.
  • [2] M. Itano, On a trace theorem for the space H^R*), J. Sci. Hiroshima Univ. Ser. A-I, 30 (1966), 11-29.
  • [3] M. Itano, On the theory of the multiplicative products of distributions, ibid., 30 (1966),151-181.
  • [4] M. Itano, On the distributional boundary valuesof vector-valued holomorphic functions, ibid., 32 (1968), 397-440.
  • [5] M. Itano, On the fine Cauchy problem for the system of linear partial differential equations,ibid., 33 (1969), 11-27.
  • [6] S. tojasiewicz, Sur la fixation des variables dans unedistribution, Studia Math., 17 (1958), 1-64.
  • [7] L. Schwartz, Theorie des distributions, Hermann, 1966.
  • [8] R. Shiraishi, On the value of distributions at a point and the multiplicative products, J. Sci. Hiroshima Univ. Ser. A-I, 31 (1967),89-104.
  • [9] R. Shiraishi, M. Itano, On the multiplicative products of distributions, ibid., 28 (1964),223-235.
  • [10] E. M. Stein, Note on singular integrals, Proc. Amer. Math. Soc, 8 (1957),250-254.
  • [11] S. Togo, On support theorems, J. Sci. Hiroshima Univ. Ser. A-I, 29 (1965),43-49.
  • [12] L. R. Volevic and B. P. Paneyah, Some spaces of generalized functions and embedding theorems, Uspehi Mat. Nauk, 121 (1965), 3-73 (in Russian).